Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

High BP. Have dizziness, joint pain. Taken vertin, zerodol and deanxit. Suggest?

Dear Doctor, I am 48 years old female. Recently, when I checked my BP it was high (150/100). I am also suffering from dizziness and joints pain. So, my Doctor suggested me vertin , zerodol and Deanxit tablets. I want to know whether Deanxit tablet is safe to use as it is banned in many countries and also is this tablet suggested to lower BP? Please clarify my doubt and suggest any other tablet to lower BP if Deanxit is not safe. Regards,
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
First of all deanxit is not a anti hypertensive medication , instead it is used to treat the anxiety problems.
So deanxit tablets has nothing to do with you B.P. for the pain management. ZERODOL will work. regarding dizziness problem , becoz of the high blood pressure may you are having dizziness.

I advise you to consult a physician and have check your blood pressure and done blood sugar levels also , he will prescribe you the correct medicine . On HCM it's not legal to prescribe medicine. We strongly suggest you to consult a physician .
Hope this will help u a lot,.hye
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor